RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 137(179), Number 3(11), Pages 381–416 (Mi msb1793)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of solutions of differential equations on complex varieties

B. Yu. Sternin, V. E. Shatalov


Full text: PDF file (1741 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 65:2, 385–422

Bibliographic databases:

UDC: 517.95
MSC: Primary 58G15, 58G99, 32L99; Secondary 35A20, 35B40, 32A25, 58D05, 58G17
Received: 20.07.1987

Citation: B. Yu. Sternin, V. E. Shatalov, “Asymptotics of solutions of differential equations on complex varieties”, Mat. Sb. (N.S.), 137(179):3(11) (1988), 381–416; Math. USSR-Sb., 65:2 (1990), 385–422

Citation in format AMSBIB
\Bibitem{SteSha88}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Asymptotics of solutions of differential equations on complex varieties
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 137(179)
\issue 3(11)
\pages 381--416
\mathnet{http://mi.mathnet.ru/msb1793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=976518}
\zmath{https://zbmath.org/?q=an:0693.58027}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 65
\issue 2
\pages 385--422
\crossref{https://doi.org/10.1070/SM1990v065n02ABEH001148}


Linking options:
  • http://mi.mathnet.ru/eng/msb1793
  • http://mi.mathnet.ru/eng/msb/v179/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Korovina M., Sternin B., Shatalov V., “Asymptotic Expansions in Large of the Solutions of Complex Cauchy-Problem with Singular Initial Data”, 321, no. 2, 1991, 250–253  mathscinet  zmath  isi
    2. B. Yu. Sternin, V. E. Shatalov, “On the Cauchy problem for differential equations in spaces of resurgent functions”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 67–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:130
    Full text:54
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018